2017
Том 69
№ 7

All Issues

Qualitative analysis of families of bounded solutions of the nonlinear three-dimensional schrodinger equation

Fushchich V. I., Parasyuk I. O.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 10, pp 1193-1198.

Citation Example: Fushchich V. I., Parasyuk I. O. Qualitative analysis of families of bounded solutions of the nonlinear three-dimensional schrodinger equation  // Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1344–1349.

Full text